# SDR A6WA202101178077

- Difficulty date: December 15, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 39,682 hours, 38,340 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Skin
- Part number: 601R310189
- Part serial: NSN
- Condition: Damaged
- Location: Fs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN FS349.00 AT PAX DOOR CUTOUT P/N 601R31018-9 IS DAMAGED.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED DAMAGE BY EDGE BLENDING OUTER SKIN AT FS349.00. MEASUREMENT L= 1.180Ï¿½ X W= 0.113Ï¿½ X D= 0.060Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA #AWAC-CRJ253-01776 REV IR DATED 12/23/2021. WORK PERFORMED UNDER AERSALE WORK ORDER 003500, CARD NO. 20137, TT: 39682:59 TC: 38340.
